ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Expression for a General Element of an SO(n) Matrix

Janaki, TM and Rangarajan, Govindan (2003) Expression for a General Element of an SO(n) Matrix. In: International Journal of Mathematics and Mathematical Sciences, 2003 (49). pp. 3091-3099.

[img] PDF
S0161171203302030.pdf
Restricted to Registered users only

Download (123Kb) | Request a copy

Abstract

We derive the expression for a general element of an SO(n) matrix. All elements are obtained from a single element of the matrix. This has applications in recently developed methods for computing Lyapunov exponents.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Hindawi.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Apr 2008
Last Modified: 19 Sep 2010 04:44
URI: http://eprints.iisc.ernet.in/id/eprint/13758

Actions (login required)

View Item View Item